# SDR 20010423CW003

- Difficulty date: March 26, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N105EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- Engine: Ge CF680C2D1F
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NR 2 ENGINE, LOW RPM WARNING APPEARED,  LEVEL 2 WITH N 1  25 PER CENT, EGT,  100 THEN WENT TO  0.    NR 2, 40 PER CENT, OIL QTY 20,  RECOVERED AFTER  IGN OVRD SELECTED DURING  STARTED DESCENT.  MAINTENANCE RAN NR 2 ENGINE WITH BOTH A AND B IGNITION SYSTEM.  NO FAULT NOTED, NO FAULT LOGED IN CFDS.  AIRCRAFT RELEASED FOR SERVICE.
